Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 10, 2011, 11:12 PM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2011, 11:12 PM CDT (04:12 UTC)
- Expired
- Apr 10, 2011, 11:46 PM CDT
- In force
- 34 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
931
WUUS53 KILX 110412
SVRILX
ILC017-137-171-110500-
/O.NEW.KILX.SV.W.0023.110411T0412Z-110411T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1112 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL MIDNIGHT CDT.
* AT 1107 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PITTSFIELD...AND MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...VIRGINIA...NAPLES...BLUFFS...EXETER...MEREDOSIA...
CHAPIN...ARENZVILLE...LITERBERRY...OXVILLE...RIGGSTON...MERRITT...
CONCORD...JACKSONVILLE MUNICIPAL AIRPORT AND SINCLAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3972 9065 3975 9062 3978 9061 3982 9058
3986 9059 4004 9025 3979 9005 3960 9060
3970 9065
TIME...MOT...LOC 0412Z 240DEG 56KT 3967 9073
WIND...HAIL 60MPH 1.00IN
$$
SMITH2 follow-up statements
533
WWUS53 KILX 110428
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 PM CDT SUN APR 10 2011
ILC017-137-171-110500-
/O.CON.KILX.SV.W.0023.000000T0000Z-110411T0500Z/
MORGAN IL-SCOTT IL-CASS IL-
1128 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CASS...NORTHERN SCOTT AND NORTHERN MORGAN COUNTIES UNTIL MIDNIGHT
CDT...
AT 1126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BLUFFS...OR 10 MILES NORTH OF WINCHESTER...MOVING NORTHEAST AT 65
MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...VIRGINIA...CHAPIN...ARENZVILLE...LITERBERRY...
CONCORD...JACKSONVILLE MUNICIPAL AIRPORT AND SINCLAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3972 9065 3975 9062 3978 9061 3982 9058
3986 9059 4004 9025 3979 9005 3960 9060
3970 9065
TIME...MOT...LOC 0428Z 240DEG 56KT 3979 9045
WIND...HAIL 60MPH 1.00IN
$$
SMITH941
WWUS53 KILX 110446
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1146 PM CDT SUN APR 10 2011
ILC017-137-171-110456-
/O.CAN.KILX.SV.W.0023.000000T0000Z-110411T0500Z/
MORGAN IL-SCOTT IL-CASS IL-
1146 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CASS...NORTHERN SCOTT
AND NORTHERN MORGAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3972 9065 3975 9062 3978 9061 3982 9058
3986 9059 4004 9025 3979 9005 3960 9060
3970 9065
TIME...MOT...LOC 0446Z 240DEG 56KT 3993 9013
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 8:43 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 10, 8:43 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 843 PM CDT SUN APR 10 2011 .DISCUSSION... ISSUED 843 PM CDT SUN APR 10 2011 MAIN COLD FRONT IS LOCATED ALONG THE MISSISSIPPI RIVER FROM MOLINE TO WEST OF QUINCY. A RECENT UPSWING IN CONVECTIVE DEVELOPMENT HAS BEEN SEEN AS AN UPPER SHORTWAVE APPROACHES FROM NORTHEASTERN OK AND SOUTHWESTERN MISSOURI. OTHER WEAK CONVERGENCE ZONES FROM PITTSFIELD TOWARD PEORIA...AND ALSO ROUGHLY ALONG I-55...ARE ALSO SEEING DEVELOPMENT. CAPE AND DEEP LAYER SHEAR REMAIN VERY CONDUCIVE FOR ORGANIZED SEVERE STORMS WITH MEAN STORM MOTIONS NORTHEASTWARD AT AROUND 50 MPH. WILL KEEP HIGH POPS IN PLACE AS THE STORMS WILL INCREASE IN COVERAGE WITH TIME ESPECIALLY AS THE NOCTURNAL LOW LEVEL JET KICKS IN AND FORCES MORE PARCELS THROUGH THE CAP AHEAD OF THE FRONT. 04 && .AVIATION... ISSUED 618 PM CDT SUN APR 10 2011 LEAD SURFACE BOUNDARY/DRY LINE EXTENDS FROM MLI-EOK-COU AND WILL ACT AS THE PRIMARY FOCUS FOR THUNDERSTORM INITIATION THIS EVENING. CONVECTION ALREADY STARTING TO DEVELOP ALONG THIS LINE...WITH INDIVIDUAL CELLS MOVING NORTHEAST ALONG THE LINE. EXPECT STORM CHANCES TO INCREASE AT PIA BY 01Z...THEN PROGRESS THROUGH CENTRAL ILLINOIS AND REACHING CMI AROUND 04Z. SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LATER TONIGHT...A COLD FRONT WILL CATCH UP WITH THE DRYLINE AND CLEAR OUT THE PRECIPITATION BEGINNING AROUND 06Z AT PIA. AFTER A COUPLE OF HOURS WITH A VFR DRY SLOT...WRAP-AROUND LOW CLOUDS WILL COME IN FROM THE NORTHWEST AND CONTINUE THROUGH MONDAY. A CHANCE THAT CEILINGS COULD RISE INTO THE VFR RANGE BY MID AFTERNOON. 04 && .PREV DISCUSSION... ISSUED 229 PM CDT SUN APR 10 2011 SEVERE WEATHER POTENTIAL HAS LOWERED SOMEWHAT FROM PREVIOUS DAYS OUTLOOKS. OUR ENTIRE AREA STILL REMAINS IN A SLIGHT RISK...MAINLY FOR LARGE HAIL AND DAMAGING WINDS. THE HIGHER TORNADO THREAT AREA HAS SHIFTED NORTH INTO WI/E MN...CLOSER TO THE WARM FRONT AND SURFACE LOW PRESSURE CENTER. FOR OUR AREA...THE CAP APPEARS TO REMAIN STRONG UNTIL MID EVENING ALONG THE FRONT. THEN STORMS WILL ERUPT OVER WEST CENTRAL IL AND MOVE EAST ACROSS OUR CWA...EVOLVING INTO A LINE. AN ISOLATED TORNADO IS STILL POSSIBLE FOR OUR AREA MAINLY NORTHWEST OF THE ILLINOIS RIVER, BUT THE LONG TRACK STRONG TORNADOES WILL PRIMARILY AFFECT WISCONSIN...WHERE THE MODERATE RISK IS CENTERED. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. THE SURFACE WARM FRONT HAS LIFTED NORTH AND SET UP ACROSS SOUTHERN MINN AND CENTRAL WISCONSIN. OUR AREA IS FIRMLY IN THE WARM SECTOR...WITH OUR 12Z SOUNDING SHOWING 20C AIR TEMPS AT 800 MB AND 12C AT 700MB. THAT AMOUNT OF WARM AIR WILL BE HARD TO ERODE THROUGH JUST PRE-FRONTAL DYNAMICS...SO OUR STORM INITIATION IN OUR WESTERN COUNTIES WILL MOST LIKELY DEVELOP CLOSER TO THE COLD FRONT BY 9 PM. THE COLD FRONT CURRENTLY EXTENDS FROM LOW PRESSURE IN EAST CENTRAL MINNESOTA...SOUTH THROUGH WESTERN IOWA AND INTO EASTERN KANSAS/CENTRAL OKLAHOMA. THE FRONT IS MAKING SLOW PROGRESS TO THE EAST...BUT SPEED SHOULD INCREASE THIS EVENING AS THE SYSTEM DYNAMICS INTENSIFY ACROSS THE AREA...AND 700 MB WINDS INCREASE TO 65 KT. PLENTY OF SURFACE WARMTH AND MOISTURE WILL BE IN PLACE AHEAD OF THE COLD FRONT...WITH AIR COLUMN PRECIP WATER VALUES AROUND 1.5 INCHES. SO CAN'T RULE OUT SOME LOCALIZED FLASH FLOODING. FLOODING THREAT WILL BE HIGHER SE OF I-70 WHERE THE FRONT WILL SLOW DOWN AND STORM TRACKS WILL BECOME MORE 'TRAINING' IN ORIENTATION. SINCE OUR INSTABILITY WILL BE ELEVATED ABOVE THE CAP...THE STORMS WILL HAVE TROUBLE TAPPING INTO THE SURFACE WARMTH/MOISTURE. UPDRAFTS IN THE ELEVATED MIXING LAYER /EML/ ABOVE THE CAP WILL BE STRONG ENOUGH TO PRODUCE SEVERE HAIL AND HEAVY RAIN. DAMAGING WINDS CHANCES WILL INCREASE SINCE THE CAP WILL RISE AND THE LIFTED CONDENSATION LEVEL /LCL/ WILL LOWER WITH TIME. THAT WILL ALLOW ANY DISCRETE SUPERCELLS DURING THE INITIATION PHASE TO BECOME OUTFLOW DOMINATED AS A SQUALL LINE AFTER MIDNIGHT. OUR WEATHER STORY GRAPHIC HAS A GOOD OVERVIEW OF STORM TIMING AND HAZARD COVERAGE TONIGHT. BASICALLY...THE STORMS SHOULD DEVELOP BETWEEN 01Z-04Z WEST OF JACKSONVILLE TO PEORIA...03Z-06Z CENTRAL CWA...06Z-09Z EASTERN CWA...WITH STORMS/RAIN LINGERING SE OF I-70 INTO MONDAY MORNING DUE TO A SECONDARY WAVE MOVING NE ALONG THE DEPARTING COLD FRONT. THAT WAVE WILL KEEP RAIN CHANCES IN THE LIKELY CATEGORY ON MONDAY MORNING FOR AREAS SOUTHEAST OF I-70. LOWER CHANCES WILL BE POSSIBLE BACK AS FAR AS I-55 DURING THE MORNING. HOWEVER...ANY AFTERNOON RAIN CHANCES WILL BE TIED TO INCREASING CLOUD COVER AT 2.5-4K FEET...AND THE UPPER TROUGH AND SHORT WAVES PASSING OVER THE COLDER LOW LEVEL AIR. WE KEPT SLIGHT CHANCE POPS WEST AND CHANCE POPS EAST MONDAY AFTERNOON TO ACCOUNT FOR ANY LIGHT SHOWERS THAT POP UP ON THE COLD AIR. WINDS ON MONDAY WILL BE ANOTHER ISSUE...AS WEST WINDS INCREASE TO 20-30 MPH BY MIDDAY. WE SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT SOME GUSTS MAY CLIMB OVER 30 MPH. BY MONDAY NIGHT...ALL PRECIP FROM THIS SYSTEM SHOULD COME TO AN END...AS THE UPPER TROUGH FINALLY DEPARTS TO THE EAST. LONG TERM...TUESDAY THROUGH SUNDAY. RIDGING AT THE SURFACE AND ALOFT WILL SET THE STAGE FOR DRY CONDITIONS FROM TUES THROUGH THURSDAY MORNING AS TEMPERATURES REBOUND BACK ABOVE NORMAL. THE NEXT SYSTEM IS EXPECTED TO BEGIN AFFECTING OUR AREA LATER THURSDAY AFTERNOON AND THURSDAY NIGHT...AS LOW PRESSURE MOVES FROM THE PLAINS INTO MISSOURI. THE NEGATIVELY TILTED UPPER TROUGH WILL BE OCCLUDING AS IT MOVES TOWARD THE MISSISSIPPI RIVER VALLEY...SO PRECIPITATION CHANCES WILL LIKELY LINGER FOR A COUPLE OF DAYS BEFORE THE SYSTEM FINALLY MOVES EAST SATURDAY NIGHT. SOME VERY CHILLY AIR WILL ARRIVE BEHIND THAT SYSTEM...WITH A COUPLE OF MODELS TRYING TO SPIT OUT SOME SNOW SATURDAY NIGHT. IT TAKES A LOT OF COLD AIR FOR SNOW THIS TIME OF YEAR...SO WE WILL NOT JUMP ON THAT JUST YET. HOWEVER...ITS LOOKING MORE LIKELY THAT LOWS WILL DIP INTO THE 30S FOR SATURDAY NIGHT AND SUNDAY NIGHT. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 10, 3:21 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SUN APR 10 2011 ILZ027>031-036-037-040-041-047>050-111100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SHIFT EAST OF THE I-55 CORRIDOR AFTER MIDNIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS...HOWEVER A FEW TORNADOES WILL ALSO BE POSSIBLE. AT THIS TIME...IT APPEARS THE GREATEST THREAT FOR TORNADOES REMAIN FURTHER NORTH ACROSS WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER WEATHER SYSTEM WILL AFFECT THE AREA THURSDAY THROUGH FRIDAY NIGHT WITH ADDITIONAL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 8 PM AND MIDNIGHT. ILZ038-042-043-051>053-111100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON- 321 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SHIFT EAST OF THE I-55 CORRIDOR AFTER MIDNIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS...HOWEVER A FEW TORNADOES WILL ALSO BE POSSIBLE. AT THIS TIME...IT APPEARS THE GREATEST THREAT FOR TORNADOES REMAIN FURTHER NORTH ACROSS WISCONSIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER WEATHER SYSTEM WILL AFFECT THE AREA THURSDAY THROUGH FRIDAY NIGHT WITH ADDITIONAL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 10 PM AND 2 AM. ILZ044>046-054>057-061>063-066>068-071>073-111100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 321 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY DEVELOP ALONG AN ADVANCING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SHIFT EAST OF THE I-55 CORRIDOR AFTER MIDNIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER WEATHER SYSTEM WILL AFFECT THE AREA THURSDAY THROUGH FRIDAY NIGHT WITH ADDITIONAL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 AM. BARNES
In the hours before
Special weather statement, Apr 10, 10:13 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1013 PM CDT SUN APR 10 2011 ILZ029-036-037-040-041-110400- FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL- 1013 PM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MASON...EASTERN SCHUYLER...SOUTHEASTERN FULTON...SOUTHERN PEORIA AND WESTERN TAZEWELL COUNTIES UNTIL 1100 PM CDT... AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HAVANA...MOVING NORTHEAST AT 65 MPH. PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN FULTON...MASON...PEORIA...SCHUYLER AND TAZEWELL COUNTIES... INCLUDING THE CITIES OF HAVANA...MANITO...SOUTH PEKIN...PEKIN AND TREMONT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4073 8962 4052 8944 4014 9020 4029 9027 TIME...MOT...LOC 0313Z 238DEG 54KT 4028 9013 SMITH
Special weather statement, Apr 10, 10:28 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 PM CDT SUN APR 10 2011
ILZ031-037-038-110415-
MCLEAN-TAZEWELL-WOODFORD-
1028 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAZEWELL...NORTHERN
MCLEAN AND SOUTHEASTERN WOODFORD COUNTIES UNTIL 1115 PM CDT...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DANVERS...OR 10 MILES WEST OF
BLOOMINGTON...MOVING NORTHEAST AT 65 MPH.
WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN MCLEAN...TAZEWELL AND WOODFORD COUNTIES...INCLUDING THE
CITIES OF DANVERS...CARLOCK...HUDSON...GRIDLEY...LEXINGTON AND
CHENOA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 4083 8892 4076 8892 4076 8864 4076 8860
4058 8855 4038 8925 4058 8929 4084 8899
TIME...MOT...LOC 0328Z 238DEG 54KT 4055 8911
SMITHSpecial weather statement, Apr 10, 10:35 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1035 PM CDT SUN APR 10 2011
ILZ041-047>051-110415-
CASS-MASON-MENARD-MORGAN-SANGAMON-SCOTT-
1035 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR CASS...NORTHERN MORGAN...
NORTHWESTERN SANGAMON...SCOTT...SOUTHWESTERN MASON AND WESTERN MENARD
COUNTIES UNTIL 1115 PM CDT...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF EXETER...OR 7 MILES
NORTHWEST OF WINCHESTER...MOVING NORTHEAST AT 65 MPH.
WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN CASS...MASON...MENARD...MORGAN...SANGAMON AND SCOTT
COUNTIES...INCLUDING THE CITIES OF BLUFFS...EXETER...CHAPIN...
LITERBERRY...VIRGINIA...TALLULA AND PETERSBURG...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3975 9062 3980 9060 3982 9058 3988 9059
3992 9054 3994 9054 4020 8996 3990 8962
3952 9055 3971 9065
TIME...MOT...LOC 0335Z 235DEG 55KT 3972 9050
SMITHSpecial weather statement, Apr 10, 10:47 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1047 PM CDT SUN APR 10 2011
ILZ038-110415-
MCLEAN-
1047 PM CDT SUN APR 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR MCLEAN COUNTY UNTIL 1115 PM
CDT...
AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF STANFORD...OR 9 MILES SOUTHWEST
OF BLOOMINGTON...MOVING NORTHEAST AT 65 MPH.
WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN MCLEAN COUNTY...INCLUDING THE CITIES OF BLOOMINGTON...
NORMAL...TOWANDA...COOKSVILLE AND LEXINGTON...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4076 8860 4072 8858 4068 8858 4067 8857
4062 8857 4062 8849 4057 8845 4056 8846
4029 8912 4047 8924
TIME...MOT...LOC 0348Z 235DEG 55KT 4044 8905
SMITHLocal storm report, Apr 10, 10:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL CHENOA 40.74N 88.72W
04/10/2011 M0.50 INCH MCLEAN IL CO-OP OBSERVER
&&
EJLLocal storm report, Apr 10, 11:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HAIL 3 NW MINIER 40.46N 89.35W
04/10/2011 M0.75 INCH TAZEWELL IL TRAINED SPOTTER
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:24 PM CDT | River Flood Warning | ILX | Lawrence | 25 hr |
| Apr 10, 8:58 PM CDT | Special Weather Statement | ILX | Fulton, Schuyler | 47 min |
| Apr 10, 9:50 PM CDT | Special Weather Statement | ILX | Peoria | 40 min |
| Apr 10, 9:55 PM CDT | Special Weather Statement | ILX | Mason | 50 min |
| Apr 10, 10:13 PM CDT | Special Weather Statement | ILX | Tazewell | 47 min |
| Apr 10, 10:28 PM CDT | Special Weather Statement | ILX | McLean | 47 min |
| Apr 10, 10:31 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Mason, Tazewell, Woodford | 44 min |
| Apr 10, 10:35 PM CDT | Special Weather Statement | ILX | Cass, Menard, Morgan, Scott | 40 min |
| Apr 10, 10:47 PM CDT | Special Weather Statement | ILX | McLean | 28 min |
| Apr 10, 10:50 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 25 min |
| Apr 11, 12:36 AM CDT | Special Weather Statement | ILX | Moultrie | 39 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | ILX | Champaign, Piatt, Vermilion | 62 min |
| Apr 11, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt, Vermilion | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.